# SDR QXEA200601420

- Difficulty date: June 12, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 11,847 hours, 12,018 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2433:  AFTER TAKEOFF, DUAL BLEED HOT CAUTION LIGHTS CAME ON.  RETURNED AIRCRAFT TO BOI.  MAINTENANCE C/W FIM TASK 36-20-00-810-805 FOR 31 AND NR 2 BLEED HOT CAUTION LIGHTS.  OPERATIONAL TEST OF BLEED SYSTEM CHECKS NORMAL PER TASK 36-11-00-710-802.  GROUND RAN AIRCRAFT.  NO FURTHER CAUTION LIGHTS DISPLAYED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
